MAUDE Adverse Event Report: ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number BASEPLATE IMPACTOR, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/04/2024 it was reported by a sales representative via (b)(4) that (qty.2) of an ar-9165cdg baseplate impactor assembly drill guide and impactors had damaged tips.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9165cdg univers revers¿ universal baseplate impactor batch number: 052041 was received for investigation.Visual evaluation noted that the blue baseplate adapter was damaged, and a fragment had broken off.It was further observed that the device had wear and tear with faded laser markings, discoloration and some impaction marks observed on the returned device.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 23-dec-2020.

Brand Name
BASEPLATE IMPACTOR, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21036034
Report Number1220246-2024-09113
Device Sequence Number8521037
Product Code LXH
UDI-Device Identifier00888867136731
UDI-Public(01)00888867136731(11)201223(10)052041
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBASEPLATE IMPACTOR, ASSEMBLY
Device Catalogue NumberAR-9165CDG
Device Lot Number052041
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown